# SDR TWRA9910

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65B0104213
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK INSPECTION, FOUND THE RIGHT LANDING SUPPORT BEAM END FITTING (FORWARD SIDE) CRACKED.  REMOVED AND REPLACED BOTH FORWARD AND AFT FITTINGS.  (M)
